# SDR ABXA9800942

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WHEN GEAR EXTENDED HAD UNSAFE LIGHT AND NO GREEN DOWN INDICATION.  RECYCLED GEAR, ALL INDICATIONS NORMAL. FOUND GEAR HANDLE STIFF.  LUBRICATED HANDLE AND DOWNLOCK, OPS CHECKED GOOD.
